# SDR 03FDEA00636

- Difficulty date: April 27, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT NR 2 LEADING EDGE OUTBOARD MOST SEAL FOUND SLAT UPPER SKIN TRAILING EDGE AFT MOST HOLE CRACKED. RT WING NR 2 LEADING EDGE OUTBOARD SLAT UPPER SKIN TRAILING EDGE   REMOVED AND REPLACED AS PER SRM 51-35-01 VOL. II AND DWG NRB6225.
